Vol. 15, No. 1, 1965

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On non-convex polyhedral surfaces in $E^3$

George H. Orland

Vol. 15 (1965), No. 1, 267–272
Abstract

In this note only the simplest type of non-convex polyhedral surface will be examined. These surfaces will be characterized as the only non-convex polyhedral surfaces which have a convex polar.

Mathematical Subject Classification
Primary: 52.30
Milestones
Received: 18 December 1963
Published: 1 March 1965
Authors
George H. Orland